# SDR GTIA2022032836350

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 7,182 hours, 2,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L2 DOOR ASSIST REQUIRES SERVICE-SERVICED L2 DOOR ASSIST IAW AMM 52-10-00 LEAK CHECK GOOD
